Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2009 | Volume: 9 | Issue: 7 | Page No.: 1397-1400
DOI: 10.3923/jas.2009.1397.1400
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Nonlinear Contraction Theorems in Fuzzy Spaces

M. Mohamadi, R. Saadati, A. Shahmari and S.M. Vaezpour

Abstract:
In this study, fuzzy metric and normed space are considered and some fixed point theorems in these spaces are proved. In this study at first two fixed point theorems in nonlinear case in the fuzzy metric spaces are proved then an nonlinear contraction theorem in the fuzzy normed spaces is proved.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Some Common Fixed Point Theorems for Weakly Cf,g-contractive Mappings in Complete Metric Spaces
How to cite this article:

M. Mohamadi, R. Saadati, A. Shahmari and S.M. Vaezpour, 2009. Nonlinear Contraction Theorems in Fuzzy Spaces. Journal of Applied Sciences, 9: 1397-1400.

DOI: 10.3923/jas.2009.1397.1400

URL: https://scialert.net/abstract/?doi=jas.2009.1397.1400

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom